# SDR SWIA2020062251140

- Difficulty date: May 3, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,216 hours, 38,933 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3D EXTERNAL WINDOW PANE IS BROKEN AND CRACKED.  FLIGHT 5283 - FILED CLOSED THIS DISCREPANCY WAS TRANSFERRED TO ITEM 20919066 WITH THE FOLLOWING CORRECTIVE ACTION: REMOVED AND REPLACED SEAT 3CD EXTERNAL WINDOW PANE ASSEMBLY WITH A SERVICEABLE UNIT IAW AMM.  OPS AND LEAK CHECK GOOD AT THIS TIME.  REFERENCE 20933451 FOR CREATED MCI.
